Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Taking medicines for depression. Have low self esteem, headache, no interest in anything. Suggestions?

HI Dr. I have been taking XET cr 25mg for 17 years for depression and lonazep .5 for the same period of time. I ve had a bout of depression after the loss of my father and then it worsened due to an abusive marriage. I am divorced and I face these severe uncertainties and insecurities in my life which are helped overcome by these medicines. How ever I do get strange feelings in my head at times...have low self esteem and muscle pain in the head basically it feels weird. I sincerely would like to be released from these medications as I am not my 100% self even in performance. I have no interest in cooking or any thing and I get tired of any thing I start doing very fast. Please help me out of this situation. Thankyou
Asked On : Wed, 17 Oct 2012
Answers:  1 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Psychiatrist 's  Response
Oct 2012
Hi..paroxetine is good for depression, but better if anxiety is associated..but you have other options..if it does not work like it worked so far, you can switch to another may also augment paroxetine with some other agents like folate or visit your psychiatrist for your recent status..also mood stabilizer may be required if you have recurrent depression as such a prolonged depressive episode is unlikely..also you can go for psychotherapy to a clinical psychologist if don't lose hope..have a good health..
Answered: Wed, 28 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor